RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1972, Volume 8, Number 8, Pages 1452–1462 (Mi de1642)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

Weighted spaces. The imbedding theorem

V. N. Sedov

Moscow Institute of Physics and Technology

Full text: PDF file (1012 kB)

Bibliographic databases:
UDC: 517.946
Received: 25.05.1971

Citation: V. N. Sedov, “Weighted spaces. The imbedding theorem”, Differ. Uravn., 8:8 (1972), 1452–1462

Citation in format AMSBIB
\Bibitem{Sed72}
\by V.~N.~Sedov
\paper Weighted spaces. The imbedding theorem
\jour Differ. Uravn.
\yr 1972
\vol 8
\issue 8
\pages 1452--1462
\mathnet{http://mi.mathnet.ru/de1642}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=310617}
\zmath{https://zbmath.org/?q=an:0253.46077}


Linking options:
  • http://mi.mathnet.ru/eng/de1642
  • http://mi.mathnet.ru/eng/de/v8/i8/p1452

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. A. Bandaliev, “Issledovanie obobschennogo neravenstva Khardi cherez sistemy nelineinykh differentsialnykh uravnenii v vesovom prostranstve Lebega so smeshannoi normoi”, Vladikavk. matem. zhurn., 16:4 (2014), 16–26  mathnet
  • Number of views:
    This page:38
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019